I have very Dark stretch marks that are hard to get rid of .I went to a dematologist who prescribed Mederma and Brunel vitamin E cream and they did nothing for my stretch marks. I've never had stretch marks until last year when i gained weight by taking depression medication. The stretch marks are on the front and back of my legs, my hips, bottucks and waist .they are really disgusting and embarrasing and whenever i look at the i feel extremely depressed.I lose weight but they seem to be getting worse still. Please,please try to help.What can i do or use to get rid of them?
Stretch marks can appear when there is rapid stretching of the skin.It is common in rapid gaining or losing of weight,pregnancy,puberty,cushings syndrome and overuse of steroids.
Creams containing alpha hydroxyl acids and retin-A are said to be useful in decreasing the stretch marks but the advertised antimarks creams have no proof of effectiveness. Eat healthy ,nutritious food ,drink plenty of fluids and do moderate exercises. Laser therapy and dermabrasion, alone or in combination have also been shown to be effective in diminishing the appearance of stretch marks. For that you need to consult a dermatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.